CSpace  > 系统科学研究所
部分线性模型中的Edgeworth展开
石坚
1998
Source Publication数学学报
ISSN0583-1431
Volume041Issue:004Pages:683
Abstract本文在相当一般的条件下,首先给出了部分线性模型中有关参数β的标准化统计量一阶Edgeworth展开,然后构造了误差方差的一个非残差型相结合估计,最后给出了相应的学生化统计量的Edgeworth展望。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39437
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
石坚. 部分线性模型中的Edgeworth展开[J]. 数学学报,1998,041(004):683.
APA 石坚.(1998).部分线性模型中的Edgeworth展开.数学学报,041(004),683.
MLA 石坚."部分线性模型中的Edgeworth展开".数学学报 041.004(1998):683.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[石坚]'s Articles
Baidu academic
Similar articles in Baidu academic
[石坚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[石坚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.